# SDR AALA202111297584

- Difficulty date: November 17, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N821NN
- Make and model: Boeing 737*
- Aircraft serial: 30912
- Aircraft time: 36,003 hours, 14,648 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Angle
- Part number: 142A9485Y35
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION OF FLOOR PANEL SUPPORT ANGLE AT STA 500H+21 BETWEEN LBL 24 AND RBL 24, MEASURING L=24.0 IN, W=2.0 IN, D=0.015 IN. REPLACED SUPPORT ANGLE WITH NEW IAW SRM 51-40-02.
